... feel real weird, shaky. Feels weird when I move my eye. Getting tingling sensations thru out my body. That is just a few. I have been on this medication for about 18 months. I have moved and got a new job so my insurance will not begin until March. I am also on Gabapentin and I will be out of them in just a few days. So I really do not know what all to expect. I'm kind of nervous or scared as to what all will happen.
You cannot allow yourself to not have these meds. You are going to have withdrawal from both. If you google gabapentin coupons you will find ones that bring gababentin to about $12. If you do the same thing for duloxetine, generic cymbalta, you can find some that bring it to about $30. There is also the discount card right under these questions that you can print out.
If by "went off" you mean quit abruptly, not Dr ordered I strongly suggest you make a way to get back with the Dr and start it up again. 18 months? I'm sorry but what you're feeling now is NOTHING compared to what's coming.
This type of medication is not to be stopped abruptly anyway (as is true with many meds), this one in particular is on of the most difficult to stop, even when ample time is given, and ample time means 2-3+ months of gradual supervised reduction, longer depending on the dosage you're on.
As for the Gab, that will affect you too, but the withdrawals from the Cymbalta will steal the show, so please do yourself a huge favor and get with the Dr now, before anymore time goes by, so you can get back on so you can get a real reduction schedule in place.
If my comments are shaking you up I'm very sorry, but my goal is to hep you understand just how serious this is and how much worse it will get over the next 7-15 days, and it will linger from there.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 1 answer
Posted 18 May 2013 • 1 answer
Posted 27 Oct 2015 • 3 answers
Posted 21 Dec 2015 • 0 answers
Posted 13 days ago • 0 answers